# SDR REXA2017070700773

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 26,123 hours, 23,737 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tube
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK TUBING IS BROKEN.  REMOVED AND REPLACED OXYGEN MASK IAW AMM 35-11-12.  OPS CHECKED GOOD.
